A noncommutative Orlicz-Pettis type theorem

L. Drewnowski; I. Labuda

Colloquium Mathematicae (1981)

  • Volume: 45, Issue: 2, page 267-271
  • ISSN: 0010-1354

How to cite

top

L. Drewnowski, and I. Labuda. "A noncommutative Orlicz-Pettis type theorem." Colloquium Mathematicae 45.2 (1981): 267-271. <http://eudml.org/doc/267365>.

@article{L1981,
author = {L. Drewnowski, I. Labuda},
journal = {Colloquium Mathematicae},
keywords = {subseries convergence; non-commutative Orlicz-Pettis theorem; topological group; Br-complete; Sierpinski measurable; subproduct convergent; perfect subset; universally measurable},
language = {eng},
number = {2},
pages = {267-271},
title = {A noncommutative Orlicz-Pettis type theorem},
url = {http://eudml.org/doc/267365},
volume = {45},
year = {1981},
}

TY - JOUR
AU - L. Drewnowski
AU - I. Labuda
TI - A noncommutative Orlicz-Pettis type theorem
JO - Colloquium Mathematicae
PY - 1981
VL - 45
IS - 2
SP - 267
EP - 271
LA - eng
KW - subseries convergence; non-commutative Orlicz-Pettis theorem; topological group; Br-complete; Sierpinski measurable; subproduct convergent; perfect subset; universally measurable
UR - http://eudml.org/doc/267365
ER -

NotesEmbed ?

top

You must be logged in to post comments.